# SDR P5CA9700494

- Difficulty date: April 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH POINTS BS 300 LEFT NOSE WHEEL WELL TUNNEL AREA 3RD AND 4TH INTERCOSTAL FROM FLOOR.  FABRICATED AND REPLACED CLIPS PER BOEING SRM 51-30-02.
